# SDR IPXA2015042288290

- Difficulty date: March 31, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,624 hours, 6,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612568200
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR SUPPORT T CHORD CORRODED FRAME 13, LBL 30,ACCOMPLISHED EO A300-5310-57253.
